# SDR UPS02439518

- Difficulty date: September 7, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 81,157 hours, 20,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D FLOOR WEB FOUND CORRODED AT FLANGE AREA.  CORROSION REMOVED IAW SRM 51-10-01, CORROSION BLEND OUT EXCEEDED SRM 53-10-01 LIMITS WEB REPAIR REFER SRM 51-40-03 FIG 3.
